# SDR SWAA075404

- Difficulty date: October 27, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 51,594 hours, 51,336 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX999585
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAISING GEAR HANDLE DURING CLIMBOUT, ENGINE AND ELECTRICAL -A- SYSTEM HYRAULIC LOW PRESSURE LIGHTS ILLUMINATED.  PRESSURE WENT TO ZERO AND QUANTITY FLUCTUATED, THEN BOTH LIGHTS WENT OUT.  AFTER LANDING WITH REVERSERS DEPLOYED -A- SYSTEM HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 1 ENGINE HYDRAULIC PUMP PER MM.
